On integral type generalizations of positive linear operators

Volume 174 / 2006

O. Duman, M. A. Özarslan, O. Doğru Studia Mathematica 174 (2006), 1-12 MSC: Primary 41A10, 41A25, 41A36; Secondary 40A25. DOI: 10.4064/sm174-1-1


We introduce a sequence of positive linear operators including many integral type generalizations of well known operators. Using the concept of statistical convergence we obtain some Korovkin type approximation theorems for those operators, and compute the rates of statistical convergence. Furthermore, we deal with the local approximation and the $r$th order generalization of our operators.


  • O. DumanDepartment of Mathematics
    Faculty of Arts and Sciences
    TOBB Economics and Technology University
    Söğütözü 06530
    Ankara, Turkey
  • M. A. ÖzarslanDepartment of Mathematics
    Faculty of Art and Science
    Eastern Mediterranean University
    Gazimagusa, Mersin 10, Turkey
  • O. DoğruDepartment of Mathematics
    Faculty of Science
    Ankara University
    Tandoğan 06100
    Ankara, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image